# SDR ASAA2022100540163

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 54,060 hours, 16,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: BCREFD00076
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17A EXIT LIGHT INOP. GROUNDED - YES. RELAMPED 17A EMERGENCY LT. OPS CKS NORMAL.
